Approximation of Continuous Functions by de la Vallée-Poussin Operators

  • V. I. Rukasov


For the upper bounds of the deviations of a function defined on the entire real line from the corresponding values of the de la Vallée-Poussin operators, we find asymptotic equalities that give a solution of the well-known Kolmogorov–Nikol'skii problem.
How to Cite
Rukasov, V. I. “Approximation of Continuous Functions by De La Vallée-Poussin Operators”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 55, no. 3, Mar. 2003, pp. 414-2,
Research articles